# SDR 2025FA0000004

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: General aviation
- Make and model: Cessna 172G
- Aircraft serial: 17253480
- Propeller: Mcauly 1C172EM
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: HY060493
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AL:EMATO, PN 15-1014, SN H•V060493, THIS ALTERNAOR, CAME APART IN FLIGHT ON 10/27/2024. THE ONLY
INDICATION OF THE FAILURE WAS AN NTEMATOR FELL IGHT. THERE WAS A LOSS OF I ENGINE OIL. FO11UNATOLY, THE PILOT FLYING THE AIRCRAFT LANDED IMMEDIATELY, BEST WE CAN TELL. THO ENGINE EXPERIENCED NO DAMAGE, BUT HAD HE CONTINUED TO FLY WE WOULD HAVE HAD AN ENGINE SEIZE.
